Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 15 found articles
 
 
  On the observability of abstract time-discrete linear parabolic equations
 
 
Title: On the observability of abstract time-discrete linear parabolic equations
Author: Ervedoza, Sylvain
Valein, Julie
Appeared in: Revista matemática complutense
Paging: Volume 23 (2009) nr. 1 pages 163-190
Year: 2009
Contents:
Publisher: Springer Milan, Milan
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 15 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands